# SDR IXXA05SMN269S

- Difficulty date: December 15, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, LT FWD PASSENGER DOOR DAMAGE.  SKIN AT REAR LOWER CORNER HAS BEEN DAMAGED (INCH LONG CUT), NEED TO BE REPAIRED PERFORMED REPAIR IAW AD 2000-20-08, S/B 53-075, DWG NR SR08530021, 5750776, SRM 53-2-0 FIG. 15. TR NR 53-128, 53-196 DATED 01-23-02, 03-26-04. CUT OUT DAMAGED IAW RM 53-2-0 FIG. 15 (SHEET 1) TR NR 53-128. PERFORMED NDT INSP IAW  SPM PART 06-10-01-001. FAB REPAIR DOUBLER (ALCLAD 7075 T6 0.063) + REPAIR TRIPLER (ALCLAD 7075 T6 0.080) + FILLER (ALCLAD 7075 T6 0.050)  IAW SRM FIG. 185 (SHEET 1), TR NR 53-128, TR NR 53-196. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW SRM. APPLIED SEALANT TO FAYING SURFACES IAW SRM. INSTALLED REPAIR PARTS IAW SRM. (TORQUE)
